American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02K05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] M. L. Wage, W. G. Fleissner and G. M. Reed. Normality versus countable paracompactness in perfect spaces. Bull. Amer. Math. Soc. 82 (1976) 635-639. MR 0410665.
Abstract, references, and article information   
View Article: PDF

[2] J. D. Halpern and Paul E. Howard. Cardinal addition and the axiom of choice. Bull. Amer. Math. Soc. 80 (1974) 584-586. MR 0329890.
Abstract, references, and article information   
View Article: PDF

[3] J. D. Maitland Wright. All operators on a Hilbert space are bounded. Bull. Amer. Math. Soc. 79 (1973) 1247-1250. MR 0328649.
Abstract, references, and article information   
View Article: PDF

[4] David Pincus. Independence of the prime ideal theorem from the Hahn Banach theorem. Bull. Amer. Math. Soc. 78 (1972) 766-770. MR 0297565.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1